RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 2, Pages 168–173 (Mi jsfu299)  

This article is cited in 4 scientific papers (total in 4 papers)

Software implementation of numerical operations on random variables

Boris S. Dobronetsa, Artem M. Krantsevichb, Nikolay M. Krantsevichb

a Institute of Space and Information Technology, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We consider a software implementation of numerical operations on different types of random variables and introduce algorithms for arithmetic operations on random variables represented by their probability densities. We also estimate the accuracy of these algorithms and compare the accuracy of histogram arithmetic and the Monte Carlo methods.

Keywords: numerical operations on random variables, histogram arithmetic, second order histogram, Monte Carlo method, interval mathematics.

Full text: PDF file (135 kB)
References: PDF file   HTML file
UDC: 519.24
Received: 23.11.2012
Received in revised form: 26.12.2012
Accepted: 26.01.2013
Language:

Citation: Boris S. Dobronets, Artem M. Krantsevich, Nikolay M. Krantsevich, “Software implementation of numerical operations on random variables”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013), 168–173

Citation in format AMSBIB
\Bibitem{DobKraKra13}
\by Boris~S.~Dobronets, Artem~M.~Krantsevich, Nikolay~M.~Krantsevich
\paper Software implementation of numerical operations on random variables
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 2
\pages 168--173
\mathnet{http://mi.mathnet.ru/jsfu299}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu299
  • http://mi.mathnet.ru/eng/jsfu/v6/i2/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Olga A. Popova, “Optimization problems with random data”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 506–515  mathnet
    2. O. A. Popova, “Chislennyi veroyatnostnyi analiz dlya optimizatsionnykh zadach gidroenergetiki”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 12 (2015), 79–92  mathnet
    3. Uglev V.A., Popova O.A., Dobronets B.S., 2015 International Siberian Conference on Control and Communications (Sibcon), IEEE, 2015  isi
    4. B. S. Dobronets, O. A. Popova, “Improving reliability of aggregation, numerical simulation and analysis of complex systems by empirical data”, XI All-Russian Scientific and Practical Conference (With International Participation) Automation Systems in Education, Science and Production, 2017, IOP Conference Series-Materials Science and Engineering, 354, IOP Publishing Ltd, 2018, 012006  crossref  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:214
    Full text:66
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021